Scopus: 0 cites, Google Scholar: cites
On the integrability of a tritrophic food chain model
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia 1973- (Instituto Superior Técnico. Departamento de Matemática (Portugal))

Data: 2010
Resum: In this paper we work with a vastly analyzed tritrophic food chain model. We provide a complete characterization of their Darboux polynomials and of their exponential factors. We also show the non-existence of polynomial first integrals, of rational first integrals, of local analytic first integrals in a neighborhood of the origin, of first integrals that can be described by formal series and of Darboux first integrals.
Nota: Número d'acord de subvenció MEC/2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió acceptada per publicar
Matèria: Formal integrability ; Darboux integrability ; Polynomial integrability ; Analytic integrability ; Tritrophic food chain model ; Darboux polynomial ; Exponential factor
Publicat a: Advanced Nonlinear Studies, Vol. 10, Issue 2 (May 2010) , p. 331-355, ISSN 2169-0375

DOI: 10.1515/ans-2010-0206


Postprint
25 p, 748.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2020-07-03, darrera modificació el 2021-06-05



   Favorit i Compartir